Convergence of martingales on manifolds of negative curvature
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 2, pp. 157-175.
@article{AIHPB_1985__21_2_157_0,
     author = {Darling, R. W. R.},
     title = {Convergence of martingales on manifolds of negative curvature},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {157--175},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {2},
     year = {1985},
     zbl = {0565.60042},
     mrnumber = {798893},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_2_157_0/}
}
TY  - JOUR
AU  - Darling, R. W. R.
TI  - Convergence of martingales on manifolds of negative curvature
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1985
DA  - 1985///
SP  - 157
EP  - 175
VL  - 21
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1985__21_2_157_0/
UR  - https://zbmath.org/?q=an%3A0565.60042
UR  - https://www.ams.org/mathscinet-getitem?mr=798893
LA  - en
ID  - AIHPB_1985__21_2_157_0
ER  - 
%0 Journal Article
%A Darling, R. W. R.
%T Convergence of martingales on manifolds of negative curvature
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1985
%P 157-175
%V 21
%N 2
%I Gauthier-Villars
%G en
%F AIHPB_1985__21_2_157_0
Darling, R. W. R. Convergence of martingales on manifolds of negative curvature. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 2, pp. 157-175. http://www.numdam.org/item/AIHPB_1985__21_2_157_0/

[1] R.W.R. Darling, Martingales on manifolds and geometric Ito calculus. Ph. D. Thesis, University of Warwick, 1982.

[2] R.W.R. Darling, Martingales in manifolds-definition, examples and behaviour under maps. Springer Lecture Notes in Math., t. 921, 1982, p. 217-236. | Numdam | MR | Zbl

[3] R.W.R. Darling, Convergence of martingales on a Riemannian manifold. Publ. R. I. M. S., Kyoto University, t. 19, 1983, p. 753-763. | MR | Zbl

[4] A. Debiard, B. Gaveau and E. Mazet, Temps de sortie des boules normales et minoration locale de λ1. C. R. Acad. Sci. Paris, t. 278 A, 1974, p. 795-798. | MR | Zbl

[5] K.D. Elworthy, Stochastic differential equations on manifolds. London Math. Soc. Lecture Notes, t. 70, Cambridge U. P., 1982. | MR | Zbl

[6] M. Emery, Convergence des martingales dans les variétés. Actes du Colloque Laurent Schwartz (Astérisque), 1984, to appear. | MR | Zbl

[7] R.E. Greene and H. Wu, Function theory on manifolds which possess a pole. Springer Lecture Notes in Math., t. 699, 1979. | MR | Zbl

[8] K. Ichihara, Curvature, goedesics and the Brownian motion on a Riemannian manifold. II: explosion properties, Nagoya Math. J., t. 87, 1982, p. 115-125. | MR | Zbl

[9] N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion processes. North Holland, 1981. | MR | Zbl

[10] P.A. Meyer, Géométrie stochastique sans larmes. Sém. de Probabilités XV, 1979/1980, Springer Lecture Notes in Math., t. 850, 1981, p. 44-102. | Numdam | MR | Zbl

[11] P.A. Meyer, Le théorème de convergence des martingales dans les variétés riemanniennes. Sém. Prob. XVII, Springer Lecture Notes in Math., t. 986, 1983, p. 187-193. | Numdam | MR | Zbl

[12] J.-J. Prat, Étude asymptotique et convergence angulaire du mouvement brownien sur une variété à courbure négative. C. R. A. S., t. 280, ser. A, 1975, p. 1539-1542. | MR | Zbl

[13] D.W. Stroock and S.R.S. Varadhan, Multidimensional diffusion processes. Springer-Verlag, 1979. | MR | Zbl

[14] D. Sullivan, The Dirichlet problem at infinity for a negatively curved manifold. J. Differential Geometry, t. 18, 1983, p. 723-732. | MR | Zbl

[15] W.A. Zheng, Sur la convergence des martingales dans une variété riemannienne. Zeit. fur Wahrsch., t. 63, 1983, p. 511-515. | MR

[16] K. Ito and H.P. Mckean, Diffusion processes and their sample paths. Springer, Berlin, 1965. | Zbl